# SDR DALA2024122612012

- Difficulty date: December 10, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 619 hours, 79 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 CLASS 2 FAULT: PSCU(5MJ) PRESSURIZATION: CORRECTIVE ACTION: R/R PSCU PER A330 AMM 52-71. OK FOR SERVICE. (0703342)
